# SDR AUS20020015

- Difficulty date: January 9, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470*
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 10349367
- Condition: Worn
- Location: Magneto
- Component: Magneto, Bendix, 10349505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO IMPULSE COUPLING FLYWEIGHTS WORN BEYOND LIMITS.
